# SDR SWAA2022020411141

- Difficulty date: December 11, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SLIDE SEAL ON FORWARD SPAR OF L/H HORIZONTAL STAB IS CRACKED / REMOVED & REPLACED UPPER LH FWD SLIDE SEAL IAW AMM 53-31-31-400-802 ON HORIZONTAL STAB LH & IPC 53-31-31-03
